On Approximating Two Distributions from a Single Complex-Valued Function

Flanders, William Dana and Japaridze, George (2010) On Approximating Two Distributions from a Single Complex-Valued Function. Applied Mathematics, 01 (06). pp. 439-445. ISSN 2152-7385

[thumbnail of AM20100600004_85413511.pdf] Text
AM20100600004_85413511.pdf - Published Version

Download (378kB)


We consider the problem of approximating two, possibly unrelated probability distributions from a single complex-valued function and its Fourier transform. We show that this problem always has a solution within a specified degree of accuracy, provided the distributions satisfy the necessary regularity conditions. We describe the algorithm and construction of and provide examples of approximating several pairs of distributions using the algorithm.

Item Type: Article
Subjects: OA Open Library > Mathematical Science
Depositing User: Unnamed user with email support@oaopenlibrary.com
Date Deposited: 05 Jun 2023 05:21
Last Modified: 17 Jan 2024 03:51
URI: http://archive.sdpublishers.com/id/eprint/963

Actions (login required)

View Item
View Item